# SDR MALA020294

- Difficulty date: May 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FRAME ANGLE AT STA 258 (TOP) HAS CORROSION.  MAINTENANCE COMPLETED REPAIR FROM LBL 10 TO RBL 10 IAW EO 53108.
